# SDR GTIA2024032638023

- Difficulty date: March 25, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 36,757 hours, 16,649 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DIRTY SOCK SMELL FRONT OF AIRCRAFT SLOWING TO APPROACH SPEED. TURNED PACK 1 OFF SMELL DISAPATED ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )--
